# SDR J6BA20250220111

- Difficulty date: January 11, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CABIN FLOOR SILL ASSY WL73.00 BETWEEN FS559.00 TO FS 559.00 + 16 AND BETWEEN RBL 41.75    (FILED CLOSED)    COMPLIED WITH REO 601R-53-51-699 DATED: 2025-01-15 REV - - TEMPORARY DISPOSITION FOR BLENDED CORROSION DAMAGE TO FLOOR SILL STRUCTURE BTW FS559.00 FS559.00+16 AND AT BL41.75, RHS. REFERENCE CHILD FOR MCI'S CREATED FOR PERMANENT REPAIR AND VISUAL REINSPECTS. COMPLETED CORROSION FINDINGS REPORT. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M337.
